# SDR QMLA201702091705

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N730CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6967
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREWMEMBER REPORTED SMELLING FUEL. RETURN TO BASE. NO FURTHER DEFECTS FOUND DURING MAINTENANCE INSPECTIONS.
